Items where Author is "Alan, Muhammed Ali"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Alan, Muhammed Ali and Göğüş, Nihat Gökhan (2017) A new class of hardy spaces in the plane. Hacettepe Journal of Mathematics and Statistics, 46 (4). pp. 559-565. ISSN 1303-5010

Alan, Muhammed Ali and Göğüş, Nihat Gökhan (2014) Poletsky-Stessin-Hardy spaces in the plane. Complex Analysis and Operator Theory, 8 (5). pp. 975-990. ISSN 1661-8254 (Print) 1661-8262 (Online)

Alan, Muhammed Ali and Göğüş, Nihat Gökhan (2013) Supports of weighted equilibrium measures: complete characterization. Potential Analysis, 39 (4). pp. 411-415. ISSN 0926-2601 (Print) 1572-929X (Online)

This list was generated on Wed Jun 29 08:22:15 2022 +03.